- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 697151, 6 pages
A Note on Various Classes of Compatible-Type Pairs of Mappings and Common Fixed Point Theorems
1Faculty of Mathematics, University of Belgrade, Studentski trg 16, 11000 Beograd, Serbia
2Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589 , Saudi Arabia
Received 8 September 2013; Accepted 27 September 2013
Academic Editor: Wei-Shih Du
Copyright © 2013 Zoran Kadelburg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- Zoran Kadelburg, Sunny Chauhan, and Mohammad Imdad, “Unified common fixed point theorems under weak reciprocal continuity or without continuity,” Applied General Topology, vol. 15, no. 1, pp. 65, 2014.
- Sunny Chauhan, Muhammad Alamgir Khan, Zoran Kadelburg, and Mohammad Imdad, “Unified Common Fixed Point Theorems for a Hybrid Pair of Mappings via an Implicit Relation Involving Altering Distance Function,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014.
- Sarah Alshehri, Ivan Aranđelović, and Naseer Shahzad, “Symmetric Spaces and Fixed Points of Generalized Contractions,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014.
- Ravi P Agarwal, Ravindra K Bisht, and Naseer Shahzad, “A comparison of various noncommuting conditions in metric fixed point theory and their applications,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 38, 2014.